# SDR DL72L953198

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, CRACK INBD OF ACTUATOR NR 5 SLAT.  REPAIR:  REMOVED SLAT PER OPN 7005, PEPAIRED PER MM 57-54-0, FIG 804.
